# SDR ASAA2015121714338

- Difficulty date: December 17, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 55,566 hours, 31,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  RELAMPED R-1 DOOR EXTERIOR EMERGENCY LIGHT, OPS CHECK GOOD, REF AMM 33-51-22.
